What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Sep 10, 12:49 AM EST, 26 minutes earlier.
Area forecast discussion, Sep 10, 12:49 AM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
149 AM EDT Mon Sep 10 2018
.SYNOPSIS...
A surface front remains nearly stationary along the Virginia and
North Carolina coast tonight before lifting north as a warm front
Monday morning. Meanwhile, Hurricane Florence is forecasted to
approach the Carolina coastline Wednesday, then make landfall
Thursday. Please follow the latest forecasts from the National
Hurricane Center.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 900 PM EDT Sunday...
Latest MSAS has the frontal boundary snaking its way from near
ORF-RWI-CLT line with high pres wedging down the Piedmont. A weak
low was alos noted along the coast. Radar trends has shown the
convection along the coast slowly pushing offshore. Excepting being
ivof the weak low across nern NC where a line of shwrs and tstrms
have developed and slowly moving ENE.
Latest high res data showing sct convection contg along the coast
for a few more hrs then weakening/shifting offshore with the low.
Expect some light rain/drizzle and ptchy fog to develop west of
the Ches Bay and ern shore areas as the night progresses. Lows
60-65 across the Piedmont, 70-75 along the coast.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
As of 330 PM EDT Sunday...
The wedge of cooler air will slowly erode from SE to NW as winds
turn to the S/SE on Monday. Expect high temperatures to climb
back into the mid-upper 80s over most of the area (with low 80s
over the far NW). Isolated to scattered afternoon/evening
showers/tstms cannot be ruled out on Monday (highest chances
over the Piedmont). Opted to keep PoPs aob 40% for the bulk of
the area with the region in the warm sector and a lack of a
focusing mechanism.
A weak cold front will move through the northern half of the area on
Tuesday before stalling over south-central VA Tuesday afternoon-
evening. This will provide the trigger for scattered
afternoon/evening tstms (mainly over the southern half of the CWA).
The front slowly washes out over the region on Wednesday as
Hurricane Florence approaches from the SE. Isolated-scattered
afternoon tstms are again possible over much of VA and NC on Wed.
Kept PoPs in the slight chc-chc range on both Tuesday and
Wednesday. Expect highs between 82-88 on both Tue/Wed, with
morning lows in the upper 60s to mid 70s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 325 PM EDT Saturday...
Obviously, all eyes in the medium range period on the Hurricane
Florence. The latest 09/12z probabilistic models...and their
respective member ensembles...are coming into better alignment
regarding the track details ...but considerable differences do
remain. That said, confidence is steadily increasing that the
Mid- Atlantic Coast will be directly impacted. On the official
NHC forecast track...Florence is expected to shift NW Wed night
into Thursday before a possible landfall across the Carolinas
as a Major Hurricane on Thursday.
Focusing on exact track is still not encouraged. Rather, focusing
on the potential impacts of heavy rain, wind and storm surge at
the coast is advised. Even if our CWA does not take a direct
hit from the hurricane, these impacts will likely be felt
across the area. For now, we've maintained high-end chance PoPs
from Thu-Sun to account for the uncertainty, as concern remains
that the ridge to the west will quickly slow the forward speed
of Florence, potentially exacerbating potential heavy rainfall
issues. Keep up to date with the latest forecasts from NWS
Wakefield and the National Hurricane Center.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
As of 145 AM EDT Monday...
Latest analysis has a frontal boundary snaking its way from
near ORF- RWI- CLT line with high pres wedging down the
Piedmont. Widespread IFR stratus continues generally east of the
Chesapeake Bay into the Piedmont. Expect a general diminishing
trend in rain showers through the early morning hour with all
sites likely staying dry minus SBY. IFR ceilings are likely at
RIC, PHF, and SBY through the early morning with the wedge
lingering over the western portion of the area. Along/south of
the boundary at ORF and ECG, a mix of VFR and MVFR ceilings
early this morning. All sites gradually become VFR from
southeast to northwest through the day today as the boundary
lifts back to the north of the region as a warm front. Scattered
showers and thunderstorms may try to develop once again this
afternoon, but left any mention of thunder out of the forecast
at this time. NE Winds (gusty across the Eastern Shore), become
S later this afternoon.
Outlook: A more scattered shower/tstm chance under variably
cloudy skies will prevail Tue-Wed. Attention then turns to
Hurricane Florence. Based on the latest National Hurricane
Center forecast, adverse aviation impacts could occur as early
as Wednesday night and continue through Friday.
&&
.MARINE...
As of 330 PM EDT Sunday...
1030mb high pressure over Quebec this afternoon will head east into
Newfoundland Monday. Meanwhile, a stationary frontal boundary over NC
and SE VA will very slowly lift back north as a warm front tonight
then should lift north of the local area late Monday. The pressure
gradient between these two features will keep SCA winds in place
across the middle/upr Bay and the coastal waters north of Parramore
(Gales north of Chincoteague) through the first part of tonight
before diminishing. Seas have built to 8-12ft N and 5-7ft S already.
Nearshore waves will remain AOA 8 ft north of Parramore into Monday
morning so will leave High Surf Advisory as is.
The aforementioned warm front will lift N of the region during
Monday as low pressure lifts newd through the Ern Great Lakes. The
wind will become S/SE and diminish to around 10-15kt. However, seas
will be slow to subside, and swell should begin to arrive from
Florence toward midweek, so SCA conditions should persist in the
ocean. There is still uncertainty with regard to the track of
Florence, but the current official NHC forecast has it nearing the
NC coast as a major hurricane later Thursday. Given this, it is very
important to monitor the latest NHC forecasts with regard to
Florence as it will likely cause extremely dangerous conditions
for the local marine area.
&&
.TIDES/COASTAL FLOODING...
As of 330 PM EDT Sunday...
Coastal flood warnings are currently in place for the lower
Eastern Shore and areas along the west side of the Bay and
adjacent tidal rivers of eastern VA along/north of the York
River through the Monday morning high tide cycle. Likewise, coastal
flood advisories are in effect for the remainder of Hampton
Roads and Outer Banks Currituck. This in response to persistent
onshore flow and elevated seas offshore creating water levels of
1-2 ft above normal. With lessening winds and lower seas on
Monday, water levels will start to come down. However,
additional coastal flood advisories will likely be necessary
(especially middle/upper Bay) as seas are expected to remain
elevated thru mid-week due to swell from distant but
approaching Hurricane Florence.
More significant flooding is possible later this week as
Florence nears the Carolina coast. Closely monitor the latest
forecasts and ensure that you have a plan in place if you live
along or near the water.
&&
.EQUIPMENT...
The DOX radar remains inoperable. Water damage to the radar
transmitter and product generator is still being assessed. Due
to the unknown extent of the damage, return to service remains
unknown at this time.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...High Surf Advisory until 8 AM EDT this morning for MDZ025.
Coastal Flood Warning until 8 AM EDT this morning for
MDZ021>023.
NC...Coastal Flood Advisory until 2 AM EDT early this morning for
NCZ102.
VA...Coastal Flood Advisory until 4 AM EDT early this morning for
VAZ089-090-093-523>525.
Coastal Flood Advisory until 2 AM EDT early this morning for
VAZ095>098.
Coastal Flood Warning until 4 AM EDT early this morning for
VAZ084>086-099-100.
High Surf Advisory until 8 AM EDT this morning for VAZ099.
Coastal Flood Warning until 6 AM EDT early this morning for
VAZ075-077-078.
MARINE...Small Craft Advisory until 1 PM EDT Tuesday for ANZ652-654-656-
658.
Gale Warning until 4 AM EDT early this morning for ANZ650.
Small Craft Advisory until 6 AM EDT early this morning for
ANZ634.
Small Craft Advisory until 4 AM EDT early this morning for
ANZ630.
&&
SYNOPSIS...MAM
NEAR TERM...MPR
SHORT TERM...AJB/ERI
LONG TERM...MAM
AVIATION...AJB
MARINE...JDM
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Sep 9, 11:03 PM EST, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1203 AM EDT Mon Sep 10 2018
NCZ012>017-030>032-VAZ048-060>062-064>069-079>083-087-088-092-
509>522-110415-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Greensville-Sussex-
Southampton-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
1203 AM EDT Mon Sep 10 2018
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, north central Virginia,
south central Virginia and southeast Virginia.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-VAZ098-110415-
Eastern Currituck-Virginia Beach-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT EARLY THIS
MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ095>097-110415-
Norfolk/Portsmouth-Suffolk-Chesapeake-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT EARLY THIS
MORNING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ089-090-093-523>525-110415-
Surry-James City-Isle of Wight-York-Newport News-Hampton/Poquoson-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-110415-
Maryland Beaches-
1203 AM EDT Mon Sep 10 2018
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
High Rip Current Risk.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ084>086-110415-
Gloucester-Middlesex-Mathews-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
This Hazardous Weather Outlook is for eastern Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ100-110415-
Northampton-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
This Hazardous Weather Outlook is for eastern Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
High Rip Current Risk.
Periods of heavy rain can be expected this evening...with localized
flooding possible in low lying...poor drainage...and other flood
prone areas.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ099-110415-
Accomack-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
High Surf Advisory.
Periods of heavy rain can be expected this evening...with localized
flooding possible in low lying...poor drainage...and other flood
prone areas.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
High Rip Current Risk.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>023-110415-
Dorchester-Wicomico-Somerset-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ024-VAZ076-110415-
Inland Worcester-Richmond-
1203 AM EDT Mon Sep 10 2018
This Hazardous Weather Outlook is for southeast Maryland and east
central Virginia.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ075-077-078-110415-
Westmoreland-Northumberland-Lancaster-
1203 AM EDT Mon Sep 10 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
Periods of heavy rain can be expected this evening...with localized
flooding possible in low lying...poor drainage...and other flood
prone areas.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Florence is forecast to be a dangerous major hurricane near the
southeast coast by late week, and the risk for direct impacts
continues to increase. However, given the uncertainty in track and
intensity forecasts at those times ranges it is too soon to
determine specific impacts locally.
Please continue to closely monitor the latest forecasts on Tropical
Cyclone Florence. Now is the time to prepare an emergency kit and
review your hurricane plan. It is never too early to prepare!
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 9, 7:21 PM EST, 5 hours 54 minutes before
Special Weather Statement
National Weather Service Wakefield VA
821 PM EDT SUN SEP 9 2018
NCZ015>017-030>032-102-VAZ098-100100-
Eastern Currituck-Pasquotank-Bertie-Camden-Perquimans-Western
Currituck-Chowan-Virginia Beach-
821 PM EDT SUN SEP 9 2018
...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CAMDEN...
PASQUOTANK...PERQUIMANS...CURRITUCK...AND CHOWAN COUNTIES AND THE
SOUTHEASTERN CITY OF VIRGINIA BEACH...
At 821 PM EDT, thunderstorms with heavy rain were located along a
line extending from 12 miles northeast of Knotts Island to near
Camden to Tyner. Movement was southeast at 20 mph.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Currituck, Elizabeth City, Camden, Hertford, Winfall, Elizabeth City
State University, Grandy, Ryland, Weeksville, Sanderling, Chapanoke,
Tyner, Snug Harbor, Nixonton, Point Harbor, Shiloh, Belvidere,
Rockyhock, Indiantown and Morgans Corner.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3621 7675 3628 7669 3665 7585 3624 7573
3622 7577 3620 7576 3619 7579 3609 7575
3607 7580 3617 7591 3618 7600 3614 7600
3615 7606 3613 7611 3612 7617 3610 7621
3611 7627 3608 7633 3608 7641 3605 7644
TIME...MOT...LOC 0021Z 299DEG 71KT 3664 7577 3640 7617 3624 7665
44Special weather statement, Sep 9, 8:19 PM EST, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Wakefield VA
919 PM EDT SUN SEP 9 2018
VAZ077-078-100200-
Northumberland-Lancaster-
919 PM EDT SUN SEP 9 2018
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN
NORTHUMBERLAND AND EAST CENTRAL LANCASTER COUNTIES...
At 919 PM EDT, thunderstormS with heavy rain was located over
Kilmarnock, moving north at 15 mph.
Rainfall amounts of 1 to 2 inches are possible with this storm.
Locations impacted include...
Kilmarnock, Fair Port, Byrdton, Fleeton, Opheila, Rehoboth Church,
Reedville and Lilian.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3791 7627 3789 7624 3789 7619 3782 7621
3780 7623 3777 7624 3775 7627 3771 7626
3765 7631 3767 7633 3767 7635 3769 7637
3768 7637 3770 7645 3792 7630
TIME...MOT...LOC 0119Z 201DEG 11KT 3771 7635
44Local storm report, Sep 9, 8:47 PM EST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
947 PM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD EXMORE 37.53N 75.82W
09/09/2018 NORTHAMPTON VA PUBLIC
WATER COVERING NUMEROUS ROADS IN EXMORE.
DEBRIS FLOATING DOWN VIRGINIA AVE.
&&Local storm report, Sep 9, 10:29 PM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1129 PM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM FLASH FLOOD EXMORE 37.53N 75.82W
09/09/2018 NORTHAMPTON VA 911 CALL CENTER
NUMEROUS HOMES FLOODED AND WATER RESCUES IN
THE TOWN OF EXMORE.
&&
AJB